# SDR AALA202103029026

- Difficulty date: February 26, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 79,209 hours, 10,148 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W2350
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION AROUND AFT LAVATORY EXHAUST VENT.  CORROSION OF FUSELAGE SKIN AROUND AFT LAVATORY EXHAUST VENT AT STA 1968 BETWEEN STR 35L AND STR 36L, MEASURING L=5.0 IN, W=2.5 IN, D=0.1 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW B777 SRM 53-70-01-2R-1.
